# SDR HNAA2012110501032

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 60,675 hours, 67,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS COME ON WHEN SELECTED OFF WHEN CYCLING APU GEN OFF TO ON.  ALSO COME ON WHEN SHUTTING ENG DOWN  POSITIONED SPADE CONNECTOR ON WIRE 4D22 AT BACK SIDE OF F/A EMERGENCY LIGHT SWITCH.  F/A PANEL REMOVED AND REINSTALLED IAW SMP, PERFORMED EMERGENCY LIGHTS, OPS CHECKED IAW W/C 35-50-03Q. OPS CHECED GOOD EMERGENCY LIGHTS OPERATE NORMALLY.
